RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1998, Volume 62, Issue 6, Pages 159–222 (Mi izv224)  

This article is cited in 13 scientific papers (total in 13 papers)

Graphs with projective suborbits. Exceptional cases of characteristic 2. I

V. I. Trofimov


Abstract: This paper is the first of a series where we complete the description of finite vertex stabilizers for connected graphs with projective suborbits and, as a corollary, of vertex stabilizers for finite connected graphs in groups of automorphisms that act transitively on 2-arcs. In this part we complete the treatment of the case when the group acts transitively on 3-arcs.

DOI: https://doi.org/10.4213/im224

Full text: PDF file (5564 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1998, 62:6, 1221–1279

Bibliographic databases:

MSC: 05C25
Received: 25.12.1996

Citation: V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. I”, Izv. RAN. Ser. Mat., 62:6 (1998), 159–222; Izv. Math., 62:6 (1998), 1221–1279

Citation in format AMSBIB
\Bibitem{Tro98}
\by V.~I.~Trofimov
\paper Graphs with projective suborbits. Exceptional cases of characteristic~2.~I
\jour Izv. RAN. Ser. Mat.
\yr 1998
\vol 62
\issue 6
\pages 159--222
\mathnet{http://mi.mathnet.ru/izv224}
\crossref{https://doi.org/10.4213/im224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680850}
\zmath{https://zbmath.org/?q=an:0930.05049}
\transl
\jour Izv. Math.
\yr 1998
\vol 62
\issue 6
\pages 1221--1279
\crossref{https://doi.org/10.1070/im1998v062n06ABEH000224}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081370400008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-22644450561}


Linking options:
  • http://mi.mathnet.ru/eng/izv224
  • https://doi.org/10.4213/im224
  • http://mi.mathnet.ru/eng/izv/v62/i6/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. II”, Izv. Math., 64:1 (2000), 173–192  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. III”, Izv. Math., 65:4 (2001), 787–822  mathnet  crossref  crossref  mathscinet  zmath
    3. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. IV”, Izv. Math., 67:6 (2003), 1267–1294  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Ivanov A.A., Shpectorov S.V., “Amalgams determined by locally projective actions”, Nagoya Mathematical Journal, 176 (2004), 19–98  crossref  mathscinet  zmath  isi
    5. Trofimov V.I., Weiss R.M., “The group E-6(q) and graphs with a locally linear group of automorphisms”, Mathematical Proceedings of the Cambridge Philosophical Society, 148:Part 1 (2010), 1–32  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    6. Trofimov V.I., “Supplement to “The group E-6(q) and graphs with a locally linear group of automorphisms” by V. I. Trofimov and R. M. Weiss”, Mathematical Proceedings of the Cambridge Philosophical Society, 148:Part 1 (2010), 33–45  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    7. Spiga P., “On G-locally primitive graphs of locally Twisted Wreath type and a conjecture of Weiss”, J Combin Theory Ser A, 118:8 (2011), 2257–2260  crossref  mathscinet  zmath  isi  elib  scopus
    8. Cai Heng Li, Hua Zhang, “On Finite 2-Path-Transitive Graphs”, J. Graph Theory, 2012, n/a  crossref  mathscinet  isi  scopus  scopus
    9. Praeger Ch.E. Spiga P. Verret G., “Bounding the Size of a Vertex-Stabiliser in a Finite Vertex-Transitive Graph”, J. Comb. Theory Ser. B, 102:3 (2012), 797–819  crossref  mathscinet  zmath  isi  scopus  scopus
    10. M. Giudici, L. Morgan, “A class of semiprimitive groups that are graph-restrictive”, Bulletin of the London Mathematical Society, 2014  crossref  mathscinet
    11. C.H.eng Li, Ákos Seress, Sh.J.iao Song, “s-Arc-transitive graphs and normal subgroups”, Journal of Algebra, 2014  crossref  mathscinet  scopus  scopus
    12. Spiga P., “An Application of the Local C(G, T) Theorem To a Conjecture of Weiss”, Bull. London Math. Soc., 48:1 (2016), 12–18  crossref  mathscinet  zmath  isi  scopus  scopus
    13. Guo S. Li Ya. Hua X., “(G,s)-Transitive Graphs of Valency 7”, Algebr. Colloq., 23:3 (2016), 493–500  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:182
    Full text:83
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019